# SDR UALA2011101805641

- Difficulty date: October 18, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 43,621 hours, 5,393 cycles
- Engine: Pwa PW40903
- System (JASC): 7320 · Fuel Controlling System
- Part: Relay
- Condition: Failed
- Location: Engine Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE HIGH PRESSURE FUEL SHUTOFF VALVE (HPSOV) OR RIGHT SPAR FUEL VALVE POSITION DISAGREES WITH COMMANDED POSITION.   RT ENG SHUTDOWN ABNORMAL AFTER FUEL CONTROL SWITCH TO OFF, FUEL FLOW VARIED.  REMOVED & REPLACED MAIN FUEL PUMP FILTER.  FOUND FILTER CLEAN.  REPLACED RELAYS K76204 AND K76207.  RAN ENGINE AND HAD A NORMAL SHUTDOWN.  NO FUEL LEAKS.
